# SDR MALA030320

- Difficulty date: June 22, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5276
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2703, AVIONICS SMOKE LIGHT ILLUMINATED INFLIGHT.  DECLARED EMERGENCY.  MAINTENANCE REMOVED AND REPLACED AVIONICS SMOKE DETECTOR P/N ON/OFF 72-111211-000, SN/OFF A5276, SN/ON B5550.  INSTALLED SERVICEABLE DOOR.  ALL CHECKS GOOD SEE 409 NR 167819 FOR ADDITIONAL INFO.
